Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Using emani fair and handsome and bleaches for fairness. But why is there dullness?

i have a problem sir i tried for fairness bleaches and emani fair and handsome cream well my complexion has become much good as a apply night skin fade cream but my skin gets too much tanned now in only a few minutes and leaves dull skin i dont have glow on my skin i am a school student and cant go for sunscreen for 4 hours coz my classes are of 7 hours suggest me some thing or some cream pls
Asked On : Fri, 21 Sep 2012
Answers:  1 Views:  187
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Dermatologist 's  Response
Thanks for the query,

You can use a skin lightening cream like,Skin lite cream or look brite. It is a peeling agent with steroid.

The following should be procedure to use it.

1. Wash the affected area in evening around 7.
2. Dry it and apply cream all over the area.
3. Keep it for one hour.
4. Wash the area again.
5. Apply some moisturizing cream and sleep.
6. In morning apply a sunscreen with spf at least 30

Do this for a month, you will see the results.

It should not be continued for more than 6 months.

Steroid can cause thinning of skin.

Let me know if you have any other doubts.

Thank you
Answered: Thu, 5 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor